Ideals in BE-algebras Based on Lukasiewicz Fuzzy Set

Authors

  • Sun Shin Ahn
  • Eun Hwan Roh
  • Young Bae Jun

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i3.4467

Keywords:

Fuzzy ideal, \L{}ukasiewicz fuzzy ideal, $\in$-set, $q$-set, $O$-set

Abstract

For the purpose of applying the concept of Lukasiewicz fuzzy set to ideals in BE-algebras, Lukasiewicz fuzzy ideal is introduced, and its properties are studied. The relationship between fuzzy ideal and Lukasiewicz fuzzy ideal is discussed. Conditions for the Lukasiewicz fuzzy set to be a Lukasiewicz fuzzy ideal are provided, and characterizations of Lukasiewicz fuzzy ideal are displayed. Conditions in which three subsets, called ∈-set, q-set and O-set, are ideals are explored.

Downloads

How to Cite

Ahn, S. S., Roh, E. H. ., & Jun, Y. B. (2022). Ideals in BE-algebras Based on Lukasiewicz Fuzzy Set. European Journal of Pure and Applied Mathematics, 15(3), 1307–1320. https://doi.org/10.29020/nybg.ejpam.v15i3.4467